Alert archive / Missouri / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 155, NWS St. Louis, MO

June 27, 2010Saint Charles County, Missouri; Calhoun County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 27, 2010, 6:32 PM CDT for Saint Charles County, Missouri; Calhoun County, Illinois. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2010, 6:32 PM CDT (23:32 UTC)
Expired
Jun 27, 2010, 7:15 PM CDT
In force
43 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Calhoun County, IL, Saint Charles County, MO

The radar

The St Louis radar (KLSX), 21 km from the middle of the area, began a volume at 23:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 27, 5:04 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.5 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2010-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2599 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2010-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2599 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
826 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

377 
WUUS53 KLSX 272332
SVRLSX
ILC013-MOC183-280015-
/O.NEW.KLSX.SV.W.0155.100627T2332Z-100628T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
632 PM CDT SUN JUN 27 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CALHOUN COUNTY IN SOUTHWEST ILLINOIS...
  NORTHWESTERN ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 715 PM CDT

* AT 631 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR WENTZVILLE...AND MOVING
  EAST AT 25 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING
  WINDS.

* LOCATIONS IMPACTED INCLUDE...
  LAKE ST. LOUIS...DARDENNE PRAIRIE...ST. PAUL...O'FALLON...
  COTTLEVILLE...ST. PETERS...ST. CHARLES...HARVESTER...GOLDEN
  EAGLE...BRUSSELS AND KAMPVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3875 9050 3871 9096 3889 9096 3888 9081
      3891 9081 3892 9079 3893 9073 3892 9073
      3891 9071 3893 9069 3894 9067 3894 9068
      3896 9056
TIME...MOT...LOC 2333Z 260DEG 20KT 3882 9084
WIND...HAIL 60MPH 0.75IN

$$

MILLER
1 follow-up statement
111 
WWUS53 KLSX 280000
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
700 PM CDT SUN JUN 27 2010

ILC013-MOC183-280015-
/O.CON.KLSX.SV.W.0155.000000T0000Z-100628T0015Z/
CALHOUN IL-ST. CHARLES MO-
700 PM CDT SUN JUN 27 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL ST.
CHARLES AND SOUTHERN CALHOUN COUNTIES UNTIL 715 PM CDT...

AT 656 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED NEAR ST. PAUL...MOVING EAST AT 25
MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
  ST. PETERS...ST. CHARLES...HARVESTER...GOLDEN EAGLE...BRUSSELS AND
  KAMPVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3875 9050 3872 9081 3888 9082 3888 9081
      3889 9081 3892 9073 3891 9071 3893 9069
      3896 9056
TIME...MOT...LOC 0000Z 260DEG 20KT 3885 9065
WIND...HAIL 60MPH 0.75IN

$$

MILLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 2:28 PM CDT, 4 hours 4 minutes earlier.

Area forecast discussion, Jun 27, 2:28 PM CDT, 4 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
228 PM CDT SUN JUN 27 2010

.DISCUSSION...
/228 PM CDT SUN JUN 27 2010/

MAIN CONCERN DEALS WITH COVERAGE AND SEVERITY OF TSRA OVER THE CWA
THE NEXT 24 HOURS. COLD FRONT CURRENTLY EXTENDED FROM SERN IA
SWWD TO SOUTH OF KANSAS CITY AT 19Z. THE AIR MASS AHEAD OF THE
FRONT HAS RECOVERED FROM THE MCS GENERATED OUTFLOW THAT WAS OVER
THE AREA THIS MORNING. MLCAPES NOW RANGE FROM 1000-3000 J/KG WITH
LITTLE CINH LEFT. SOME WEAK CELLS HAVE DEVELOPED OVER THE ERN
OZARKS...AND SATELLITE IS ALSO SHOWING THAT THE CU FIELD IS
BECOMING MORE AGITATED AHEAD OF THE COLD FRONT OVER CNTRL AND
NERN MO. THIS GOES ALONG WITH THE IDEA OF THE 12Z NCEP WRF AND
LATEST RUNS OF THE HRRR/RUC THAT TSRA SHOULD INCREASE IN AREAL
COVERAGE OVER THE CWA THE REST OF THE AFTERNOON INTO THIS EVENING
WITH FORECAST CAPES ABOVE 4000 J/KG BETWEEN 21-00Z. MID-DEEP LAYER
SHEAR WILL REMAIN WEAK AND CONVERGENCE IS NOT PARTICULARLY STRONG
ALONG THE FRONT WHICH SHOULD LIMIT WIDESPREAD SEVERE POTENTIAL...
BUT VERY UNSTABLE ATMOSPHERE AND DELTA THETA-E'S AROUND 30K
BETWEEN SFC-750MB SUGGEST THE POTENTIAL FOR ISOLD SVR TSRA
THROUGH LATE EVENING. STORMS MAY ALSO BE EFFICIENT HEAVY RAIN
PRODUCERS GIVEN THE PWATS AROUND 2 INCHES AND WARM CLOUD LAYERS
OVER 4KM. HAVE LIKELY OR BETTER CHANCES GOING OVER THE SRN HALF OF
THE CWA TONIGHT...AND THEN JUST CHANCE POPS CONFINED TO THE SERN
MO/SRN IL COUNTIES ON MONDAY MORNING ALONG THE EXITING FRONT.
LARGE SCALE SUBSIDENCE WILL SET IN BEHIND EXITING SFC FRONT/GREAT
LAKES TROUGH STARTING A DRY PERIOD THAT WILL LAST THROUGH THE REST
OF THE WEEK.

GFS/NAM MOS AND SREF 2M TEMPS ARE IN GOOD AGREEMENT THE NEXT FEW
DAYS AND DID NOT SEE MUCH REASON TO DEVIATE FROM THEM.

WILL KEEP A DRY FORECAST GOING LATE WEEK AND NEXT WEEKEND WITH TEMPS
CLIMBING BACK TO WARM NORMALS BY INDEPENDENCE DAY. THERE IS A BIT
MORE UNCERTAINTY TODAY AS BOTH THE 00Z AND 12Z CANADIAN GEM/GFS
ARE TRYING TO BRING THE REMNANTS OF ALEX NWD INTO THE MID MS
VALLEY BY NEXT SUNDAY. LATEST TPC GUIDANCE GOES ALONG WITH THE
ECMWF KEEPING ALEX ON A MORE WNWWD COURSE DURING THE WEEK. THE
ECMWF IS SHOWING MUCH BETTER RUN-TO-RUN CONTINUITY OVER THE PAST
24 HOURS...SHOWING THE SLOW PROGRESSION OF THE LONGWAVE RIDGE
THROUGH THE CNTRL CONUS WHICH SHOULD CAUSE LARGE SCALE NEUTRAL OR
DOWNWARD MOTION THROUGH THE PERIOD. THE ECMWF DOES INDICATE GULF
MOISTURE WILL BEGIN TO RETURN FROM THE SW BY SUNDAY...BUT THERE IS
NO DISCERNIBLE FORCING FOR IT TO ACT ON TO WARRANT ADDING POPS AT
THIS POINT. 850MB TEMPS AROUND +13C WITH ELY SFC WINDS ON THURSDAY
WILL WARM TO NEAR +20C WITH SLY WINDS OVER THE WEEKEND.

BRITT

&&

.AVIATION...
/1244 PM CDT SUN JUN 27 2010/

MAIN CONCERN IS TSTMS CHANCES THRU THE EVENING. SHRA/TSTM FROM
THIS MORNING ARE FINALLY DYING...LEAVING LEFT OVER MID/HIGH LEVEL
CLOUDINESS. THESE SHOULD GENERALLY THIN AS THE AFTERNOON
PROGRESSES. ADDITIONAL SHRA/TSTM SHOULD DEVELOP ALONG AND AHEAD
OF A COLD FRONT THAT IS FCST TO MOVE THROUGH THE AREA THIS
EVENING. MODELS ARE HINTING AT A 3-6 HR WINDOW OF POST FRONTAL
HIGH END MVFR CIGS OVERNIGHT. BEST CHANCES FOR THIS ARE ALONG AND
EAST OF THE MS RIVER. NOT CONFIDENT IN THIS SCENARIO...GENERALLY
WENT WITH 4 KFT CIGS OVERNIGHT. SKIES ARE EXPECTED TO CLEAR OUT
TOWARDS DAYBREAK. INITIAL GUSTY SW WINDS WILL GRADUALLY BECOME WLY
OVERNIGHT...THEN NWLY TOMORROW MORNING. VFR CONDITIONS ARE
EXPECTED ON MONDAY WITH LIGHT NWLY WINDS AND JUST SOME SCT HIGH
CLOUDS IN THE MORNING.

SPECIFICS FOR KSTL...

OUTFLOW BNDRY ASSOC WITH EARLY CONVECTION CAUSED WINDS TO BECOME
NWLY AROUND 1630Z. WINDS ARE JUST NOW BEGINNING TO RECOVER FORM
THIS INTERRUPTION. STILL EXPECT THEM TO BE RATHER GUSTY THIS
AFTERNOON. EARLIER CONVECTION HAS ALL BUT DISSIPATED. EXPECT MORE
SHRA/TSTM TO DVLP ALONG/AHEAD OF COLD FRONT THAT IS FCST TO PASS
THROUGH STL METRO AROUND 6Z. THERE COULD BE SOME ADDITIONAL
DEVELOPMENT THIS AFTERNOON...BUT EXPECT GREATEST COVERAGE TO BE
AFTER 00Z. MODELS ARE HINTING AT A 3-6 HR WINDOW OF POST FRONTAL
HIGH END MVFR CIGS OVERNIGHT. BEST CHANCES FOR THIS ARE ALONG AND
EAST OF THE MS RIVER. NOT CONFIDENT IN THIS SCENARIO...GENERALLY
WENT WITH 4 KFT CIGS OVERNIGHT.

MILLER

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 27, 5:22 PM CDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
522 PM CDT SUN JUN 27 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-281200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
522 PM CDT SUN JUN 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY TONIGHT. ISOLATED SEVERE THUNDERSTORMS
ARE POSSIBLE THIS EVENING THAT COULD PRODUCE WIND GUSTS TO 60
MPH...QUARTER SIZE HAIL AND HEAVY DOWNPOURS. FOR FURTHER
INFORMATION ON CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST
STORM PREDICTION CENTER WATCH PRODUCTS.

MODERATE TO MAJOR FLOODING IS OCCURRING ALONG PARTS OF THE
MISSISSIPPI...ILLINOIS AND LA MOINE RIVERS. PLEASE SEE THE
APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE CHANCE FOR THUNDERSTORMS WILL BE LIMITED TO SOUTHEAST
MISSOURI AND EXTREME SOUTHWEST ILLINOIS ON MONDAY AS THE COLD
FRONT EXITS THE REGION.

MODERATE TO MAJOR FLOODING IS FORECAST TO CONTINUE ALONG PARTS OF
THE MISSISSIPPI...ILLINOIS AND LA MOINE RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION ON A LIMITED BASIS IS POSSIBLE THIS EVENING.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

TES

In the hours before

Special weather statement, Jun 27, 5:49 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
549 PM CDT SUN JUN 27 2010

ILZ059-060-272345-
MACOUPIN IL-MONTGOMERY IL-
549 PM CDT SUN JUN 27 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MACOUPIN AND
MONTGOMERY COUNTIES UNTIL 645 PM CDT...

AT 548 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WILSONVILLE...OR NEAR STAUNTON...MOVING
NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  GILLESPIE...
  LITCHFIELD...
  HILLSBORO...
  NOKOMIS...
  BENLD...
  MOUNT OLIVE...
  TAYLOR SPRINGS...
  RAYMOND...
  COFFEEN...
  VAN BURENSBURG...
  WITT...
  WHITE CITY...
  HORNSBY...
  WALSHVILLE...
  PANAMA...
  DONNELLSON...
  HONEY BEND...
  BUTLER...
  IRVING...
  CHAPMAN...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

MILLER
Special weather statement, Jun 27, 5:50 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
550 PM CDT SUN JUN 27 2010

MOZ052-060-061-272345-
LINCOLN MO-ST. CHARLES MO-WARREN MO-
550 PM CDT SUN JUN 27 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LINCOLN...WARREN AND
NORTHWESTERN ST. CHARLES COUNTIES UNTIL 645 PM CDT...

AT 548 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TRELOAR...OR 7 MILES NORTH OF NEW HAVEN...
MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WARRENTON...
  WRIGHT CITY...
  TROY...
  WENTZVILLE...
  LAKE ST. LOUIS...
  ST. PAUL...
  O'FALLON...
  DARDENNE PRAIRIE...
  TRUESDALE...
  NEW MELLE...
  MOSCOW MILLS...
  FORISTELL...
  FLINT HILL...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

MILLER
Special weather statement, Jun 27, 6:03 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
603 PM CDT SUN JUN 27 2010

ILZ095-097-MOZ027-035-272345-
ADAMS IL-MARION MO-PIKE IL-RALLS MO-
603 PM CDT SUN JUN 27 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ADAMS AND WESTERN
PIKE COUNTIES IN WEST CENTRAL ILLINOIS...AND SOUTHEASTERN MARION AND
NORTHEASTERN RALLS COUNTIES IN NORTHEAST MISSOURI UNTIL 645 PM CDT...

AT 601 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR RENSSELAER...OR 8 MILES SOUTH OF PALMYRA...
MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HANNIBAL...
  NEW LONDON...
  FALL CREEK...
  PAYSON...
  BARRY...
  BEVERLY...
  ILASCO...
  SAVERTON...
  SEEHORN...
  HULL...
  PLAINVILLE...
  KINDERHOOK...
  RICHFIELD...
  NEW CANTON...
  LIBERTY...
  KINGSTON...
  EL DARA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

MILLER
Local storm report, Jun 27, 6:12 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
612 PM CDT SUN JUN 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     TSTM WND DMG     2 SW HANNIBAL           39.69N  91.41W
06/27/2010                   RALLS              MO   TRAINED SPOTTER

            SEVERAL 8 INCH LIMBS DOWNED

&&

SIPPRELL
Local storm report, Jun 27, 6:25 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
625 PM CDT SUN JUN 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND GST     4 NNE ORCHARD FARMS     38.93N  90.42W
06/27/2010  M49 MPH          ST. CHARLES        MO   ASOS

&&

SIPPRELL
Special weather statement, Jun 27, 6:28 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
628 PM CDT SUN JUN 27 2010

ILZ099-100-MOZ061-063-280000-
JERSEY IL-MADISON IL-ST. CHARLES MO-ST. LOUIS MO-
628 PM CDT SUN JUN 27 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ST. CHARLES...
NORTHEASTERN ST. LOUIS...SOUTHERN JERSEY AND NORTHWESTERN MADISON
COUNTIES UNTIL 700 PM CDT...

AT 627 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ELSAH...OR 11 MILES WEST OF GODFREY...MOVING
EAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING. WEATHER EQUIPMENT AT THE ST. CHARLES AIRPORT
RECORDED A 49 MILE PER HOUR WIND GUST.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  FLORISSANT...
  BLACK JACK...
  GODFREY...
  ALTON...
  ELSAH...
  PORTAGE DES SIOUX...
  WEST ALTON...
  MCCLUSKY...
  DELHI...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

MILLER

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 5:40 PM CDTSevere Thunderstorm WarningLSXBoone17 min
Jun 27, 6:09 PM CDTAreal Flood AdvisoryLSXAudrain, Boone, Monroe4 hr
Jun 27, 6:45 PM CDTSevere Thunderstorm WarningLSXSaint Charles45 min
Jun 27, 6:52 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Montgomery, Saint Charles, Warren38 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2010Severe Thunderstorm Warnings in Illinois, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.